# SDR UPS06546799

- Difficulty date: April 24, 2006
- Submitted: May 8, 2006
- Operation: Air carrier
- Aircraft: N436UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25467
- Aircraft time: 14,849 hours, 9,632 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bearing
- Part number: 2113N1035
- Condition: Corroded
- Location: Trunnion
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/MLG AFT TRUNNION BEARING IS CORRODED IN THE RACE.  REMOVED AND REPLACED L/MLG AFT TRUNNION BEARING IAW MM 57-07-4.
